# SDR RAIA2019082890010

- Difficulty date: August 19, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 49-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH FLOOR SILL HAS CORROSION ON UPPER SURFACE FROM FRAME 49 THRU 51-          REMOVED AND REPLACED MAIN CABIN RH FLOOR SILL BETWEEN FRAMES 49-51.
